Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 68, NWS Wakefield, VA

June 23, 2021

NWS Wakefield, VA issued this small craft advisory at Jun 23, 2021, 7:52 AM EDT. It took effect at Jun 23, 2021, 8:00 AM EDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2021, 7:52 AM EDT (11:52 UTC)
In effect from
Jun 23, 2021, 8:00 AM EDT
Expired
Jun 24, 2021, 9:42 PM EDT
In force
38 hr
Issued by
NWS Wakefield, VA

The text

As transmitted.

884 
WHUS71 KAKQ 231152
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
752 AM EDT Wed Jun 23 2021

ANZ658-232000-
/O.NEW.KAKQ.SC.Y.0068.210623T1200Z-210624T1100Z/
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
752 AM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT THURSDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from NC VA border to Currituck Beach 
  Light NC out 20 nm.

* WHEN...Until 7 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ633-232000-
/O.NEW.KAKQ.SC.Y.0068.210623T1200Z-210623T2000Z/
Currituck Sound-
752 AM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Currituck Sound.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
10 follow-up statements
489 
WHUS71 KAKQ 231352
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
952 AM EDT Wed Jun 23 2021

ANZ658-232200-
/O.CON.KAKQ.SC.Y.0068.000000T0000Z-210624T1100Z/
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
952 AM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT
THURSDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from NC VA border to Currituck Beach 
  Light NC out 20 nm.

* WHEN...Until 7 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ633-232000-
/O.CON.KAKQ.SC.Y.0068.000000T0000Z-210623T2000Z/
Currituck Sound-
952 AM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Currituck Sound.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
172 
WHUS71 KAKQ 231700
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
100 PM EDT Wed Jun 23 2021

ANZ658-240100-
/O.CON.KAKQ.SC.Y.0068.000000T0000Z-210624T1100Z/
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
100 PM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT
THURSDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from NC VA border to Currituck Beach 
  Light NC out 20 nm.

* WHEN...Until 7 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ633-232000-
/O.CON.KAKQ.SC.Y.0068.000000T0000Z-210623T2000Z/
Currituck Sound-
100 PM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Currituck Sound.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
985 
WHUS71 KAKQ 231932
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
332 PM EDT Wed Jun 23 2021

ANZ633-232045-
/O.EXP.KAKQ.SC.Y.0068.000000T0000Z-210623T2000Z/
Currituck Sound-
332 PM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EDT THIS AFTERNOON...


$$

ANZ650-652-654-656-240345-
/O.EXB.KAKQ.SC.Y.0068.210624T1100Z-210624T2300Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
332 PM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EDT
THURSDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm, Coastal waters from Chincoteague to Parramore 
  Island VA out 20 nm, Coastal waters from Parramore Island to 
  Cape Charles Light VA out 20 nm and Coastal Waters from Cape 
  Charles Light to Virginia-North Carolina border out to 20 nm.

* WHEN...From 7 AM to 7 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ658-240345-
/O.EXT.KAKQ.SC.Y.0068.000000T0000Z-210624T2300Z/
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
332 PM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THURSDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and
  seas 4 to 5 ft.

* WHERE...Coastal waters from NC VA border to Currituck Beach 
  Light NC out 20 nm.

* WHEN...Until 7 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
652 
WHUS71 KAKQ 232354
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
754 PM EDT Wed Jun 23 2021

ANZ650-652-654-656-241200-
/O.EXT.KAKQ.SC.Y.0068.210624T1100Z-210625T0200Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
754 PM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 10 PM EDT
THURSDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 5 to 5 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm, Coastal Waters from Cape Charles 
  Light to Virginia-North Carolina border out to 20 nm and 
  Coastal waters from Chincoteague to Parramore Island VA out 20 
  nm.

* WHEN...From 7 AM to 10 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ658-241200-
/O.CON.KAKQ.SC.Y.0068.000000T0000Z-210624T2300Z/
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
754 PM EDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT
THURSDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 5 ft.

* WHERE...Coastal waters from NC VA border to Currituck Beach 
  Light NC out 20 nm.

* WHEN...Until 7 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
516 
WHUS71 KAKQ 240548
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
148 AM EDT Thu Jun 24 2021

ANZ658-241400-
/O.CON.KAKQ.SC.Y.0068.000000T0000Z-210624T2300Z/
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
148 AM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt and
  seas 5 to 6 ft.

* WHERE...Coastal waters from NC VA border to Currituck Beach 
  Light NC out 20 nm.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-656-241400-
/O.CON.KAKQ.SC.Y.0068.210624T1100Z-210625T0200Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
148 AM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 10 PM EDT THIS EVENING...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and
  seas 5 to 6 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm, Coastal Waters from Cape Charles 
  Light to Virginia-North Carolina border out to 20 nm and 
  Coastal waters from Chincoteague to Parramore Island VA out 20 
  nm.

* WHEN...From 7 AM this morning to 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
363 
WHUS71 KAKQ 241052
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
652 AM EDT Thu Jun 24 2021

ANZ658-241900-
/O.CON.KAKQ.SC.Y.0068.000000T0000Z-210624T2300Z/
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
652 AM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WHAT...Northeast winds 10 to 15 kt and seas 4 to 5 ft.

* WHERE...Coastal waters from NC VA border to Currituck Beach 
  Light NC out 20 nm.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-656-241900-
/O.CON.KAKQ.SC.Y.0068.210624T1100Z-210625T0200Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
652 AM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northeast winds 10 to 20 kt and seas 4 to 5 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm, Coastal Waters from Cape Charles 
  Light to Virginia-North Carolina border out to 20 nm and 
  Coastal waters from Chincoteague to Parramore Island VA out 20 
  nm.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
459 
WHUS71 KAKQ 241324
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
924 AM EDT Thu Jun 24 2021

ANZ658-242130-
/O.CON.KAKQ.SC.Y.0068.000000T0000Z-210624T2300Z/
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
924 AM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WHAT...Northeast winds around 15 kt and seas 4 to 5 ft.

* WHERE...Coastal waters from NC VA border to Currituck Beach 
  Light NC out 20 nm.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-656-242130-
/O.CON.KAKQ.SC.Y.0068.000000T0000Z-210625T0200Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
924 AM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 5 ft.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm, Coastal Waters from Cape Charles 
  Light to Virginia-North Carolina border out to 20 nm and 
  Coastal waters from Chincoteague to Parramore Island VA out 20 
  nm.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
127 
WHUS71 KAKQ 241906
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
306 PM EDT Thu Jun 24 2021

ANZ658-250200-
/O.EXT.KAKQ.SC.Y.0068.000000T0000Z-210625T0200Z/
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
306 PM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northeast winds around 15 kt and seas 4 to 5 ft.

* WHERE...Coastal waters from NC VA border to Currituck Beach 
  Light NC out 20 nm.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-656-250200-
/O.CON.KAKQ.SC.Y.0068.000000T0000Z-210625T0200Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
306 PM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 20 kt and seas 4 to 5 ft.

* WHERE...Coastal waters from Fenwick Island DE to Virginia-North
  Carolina border out to 20 nm.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
466 
WHUS71 KAKQ 242250
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
650 PM EDT Thu Jun 24 2021

ANZ658-250200-
/O.CON.KAKQ.SC.Y.0068.000000T0000Z-210625T0200Z/
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
650 PM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northeast winds around 15 kt and seas 4 to 5 ft.

* WHERE...Coastal waters from NC VA border to Currituck Beach 
  Light NC out 20 nm.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-656-250200-
/O.CON.KAKQ.SC.Y.0068.000000T0000Z-210625T0200Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
650 PM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 20 kt and seas 4 to 5 ft.

* WHERE...Coastal waters from Fenwick Island DE to Virginia-
  North Carolina border out to 20 nm.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
461 
WHUS71 KAKQ 250142
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
942 PM EDT Thu Jun 24 2021

ANZ650-652-654-656-658-250245-
/O.CAN.KAKQ.SC.Y.0068.000000T0000Z-210625T0200Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
942 PM EDT Thu Jun 24 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 6:11 AM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 23, 6:11 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
611 AM EDT Wed Jun 23 2021

.SYNOPSIS...
High pressure builds across the area today and tonight. An area
of low pressure moves north along the Mid Atlantic coast Thursday.
A trough of low pressure lingers across the region through the
upcoming weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 610 AM EDT Tuesday...

Still a few light echoes on radar ivof FVX, otw a BKN SC cloud
deck conts to spread across the area this morning assctd with a
mid lvl s/w. Expect these clouds to sct out as the day progresses
allowing for a pt to mstly sunny sky. Less humid with highs in
the mid- upr 70s, coolest with a breezy NE wind at the beaches,
espclly from Va Beach on south to the Outer Banks.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As of 245 AM EDT Wednesday...

Fair to pt cldy/comfy tonight. Any shwr activity stays out near the
stalled frontal boundary ivof the Gulf Stream. Lows lwr 50s nw to
lwr 60s se.

Models now show an area of low pressure ivof HAT Thurs morn that
lifts nnw towards then along the ern shore Thurs aftrn/nite. NAM is
actually the strongest with this feature showing a closed low
producing solid SCA's along the coast and sct convection rotating in
from the ocean thru the day. GFS similiar but not as strong with the
low. Thus, will introduce slght chc PoPs along the coast with chc
PoPs out over the cstl wtrs Thurs with the activity diminishing in
coverage Thurs nite. Otw, pt sunny west to mstly cldy east. Highs
mid 70s-lwr 80s except 70-75 at the beaches along with a gusty NE
wind. Lows Thurs nite 55-60 west, low-mid 60s east.

The departing/weakening low will leave behind a lingering trof Fri.
This combined with local sea-breeze boundaries will likely be the
trigger for chc convection thru out the day with the highest PoPs
se. Highs in the lwr 80s except mid-upr 70s at the beaches. Lows Fri
nite mid 60s-lwr 70s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 245 AM EDT Wednesday...

The sub-tropical wrn Atlantic ridge is progged to expand west along
with a lee trof east of the mts early next week. Expect a typical
summertime pattern with chcs for mainly diurnal convection. Highest
PoPs (arnd 30%) inland, arnd 20% at the coast. Highs Sat mid-upr 80s
with upr 80s-lwr 90s Sun/Mon/Tues. Lows upr 60s-lwr 70s.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
As of 610 AM EDT Tuesday...

BKN SC deck btwn 4-5K FT conts to expand east across the area
this morning assctd with a mid lvl s/w. Expect these clouds to
sct out as the day progresses. CI along the coast closer to the
frontal bndry that will stall near the Gulf Stream. N-NE winds
today, bcmg gusty (15-25 kts) across sern VA/nern NC.

OUTLOOK...
VFR conditions expected Thurs, but low pressure off the coast
may result in gusty NE winds and sct convection rotating inland
during the aftrn/eve along the coast. VFR conditions expected
thru the weekend with addntl diurnal convection psbl each day.

&&

.MARINE...
As of 430 AM EDT Wednesday...

All SCAs have been cancelled early this morning. Winds are NE
5-15 kt across the area. There may be a brief uptick in winds
across the southern Chesapeake Bay Wednesday morning, where
gusts will be near 20 kt. Otherwise, winds will be NNE around
10 kt in the Chesapeake Bay. For our Atlantic Ocean coastal
waters, winds will be NE 10-20 kt with highest winds south of
Cape Henry. Seas will be 4-5 ft south of Cape Henry and 2-4 ft
north. Waves in the bay will be 1-2 ft today.

The strong cold front that moved through the area yesterday has
stalled southeast of the Outer Banks. Models are indicating that
a sfc low may form along the boundary and move north. The
pressure gradient will tighten between the high pressure to the
north and the developing low pressure as it moves north. Models
are in a disagreement on how close this sfc low/trough will be
to our coast. However, there is higher confidence that NE will
increase across the coastal waters. SCA will be likely for our
Atlantic zones for seas 5-6 ft and wind gusts near 25 kt
Thursday. SCA will be possible for the Chesapeake Bay and
Currituck Sound with NE winds 15-20 kt.

Sfc high pressure will remain centered across the northern
Atlantic Friday through the weekend. Sub-SCA conditions are
expected Friday and the weekend with SE winds 10-15 kt. Seas are
expected to the 3-4 ft, with waves in the bay 1-3 ft.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...MPR
MARINE...CP
Hazardous weather outlook, Jun 23, 2:50 AM EDT, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
250 AM EDT Wed Jun 23 2021

MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-240700-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
250 AM EDT Wed Jun 23 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-NCZ102-VAZ098>100-240700-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
250 AM EDT Wed Jun 23 2021

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 4:13 PM EDTBeach Hazards StatementAKQCurrituck28 hr

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.